Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Inequalities for entropy, Hausdorff dimension, and Lipschitz constants

Tom 250 / 2020

Samuel Roth, Zuzana Roth Studia Mathematica 250 (2020), 253-264 MSC: Primary 37B40, 54F45. DOI: 10.4064/sm180705-2-11 Opublikowany online: 7 August 2019

Streszczenie

We construct suitable metrics for two classes of topological dynamical systems (linear maps on the torus and non-invertible expansive maps on compact spaces) in order to get a lower bound for topological entropy in terms of the resulting Hausdorff dimensions and Lipschitz constants. This reverses an old inequality of Dai, Zhou, and Geng and leads to a short proof of a well-known theorem on expansive mappings. It also suggests a new invariant of topological conjugacy for dynamical systems on compact metric spaces.

Autorzy

  • Samuel RothMathematical Institute
    Silesian University in Opava
    Na Rybničku 1
    74601 Opava, Czech Republic
    e-mail
  • Zuzana RothMathematical Institute
    Silesian University in Opava
    Na Rybničku 1
    74601 Opava, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek